Questions of the theory of models that are connected with
Algebra i logika, Tome 9 (1970) no. 1, pp. 80-120
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1970_9_1_a6,
author = {G. V. Chudnovskii},
title = {Questions of the theory of models that are connected with},
journal = {Algebra i logika},
pages = {80--120},
year = {1970},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1970_9_1_a6/}
}
G. V. Chudnovskii. Questions of the theory of models that are connected with. Algebra i logika, Tome 9 (1970) no. 1, pp. 80-120. http://geodesic.mathdoc.fr/item/AL_1970_9_1_a6/